Oscillation of strongly noncanonical equations

Volume 11, Issue 10, pp 1124--1128 http://dx.doi.org/10.22436/jnsa.011.10.02
Publication Date: June 27, 2018 Submission Date: April 11, 2018 Revision Date: June 14, 2018 Accteptance Date: June 19, 2018


Blanka Baculikova - Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia.


New oscillation criteria for third order noncanonical differential equations of the form \[ \left(r_2(t)\left(r_1(t)y'(t)\right)'\right)'+p(t)y(\tau(t))=0 \] are established. Our technique employs an equivalent canonical representation of the studied equation, which essentially simplifies the examination of noncanonical equations. The results obtained are supported by several illustrative examples.

Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Blanka Baculikova, Oscillation of strongly noncanonical equations, Journal of Nonlinear Sciences and Applications, 11 (2018), no. 10, 1124--1128

AMA Style

Baculikova Blanka, Oscillation of strongly noncanonical equations. J. Nonlinear Sci. Appl. (2018); 11(10):1124--1128

Chicago/Turabian Style

Baculikova, Blanka. "Oscillation of strongly noncanonical equations." Journal of Nonlinear Sciences and Applications, 11, no. 10 (2018): 1124--1128